# SDR AALA202010029002

- Difficulty date: September 29, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 74,964 hours, 29,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007657
- Condition: No Test
- Location: Emergency Lights
- Part time: 47,631 hours, 18,674 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT ROWS 9 AND 11 AND LOWER AREA LIGHTS AND EXTERNAL OVERWING LIGHTS INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY UNITS 10WL (AALA202009309026), 11WL (AALA202010019010), AND 12WL (AALA202010019011). FOUND A POWER SUPPLY UNIT BAD FROM STOCK (AALA202010029002). REMOVED AND REPLACED POWER SUPPLY UNIT THAT WAS BAD FROM STOCK.
